# SDR AALA20070560

- Difficulty date: March 25, 2007
- Submitted: April 5, 2007
- Operation: Air carrier
- Aircraft: N695AN
- Make and model: Boeing 757223
- Aircraft serial: 26975
- System (JASC): 2722 · Rudder Actuator
- Part: Actuator
- Part number: 658D1003
- Condition: Inoperative
- Location: Rudder
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CRUISE RUDDER TRIM WOULD NOT RESPOND LEFT OR RIGHT.  DIVERTED TO LAS AND LANDED WITHOUT INCIDENT.  REPLACED RUDER TRIM ACTUATOR AND OVERHEAD CIRCUIT BREAKER.  SYSTEM GROUND CHECKED NORMAL OPERATION.
